# SDR ASAA2021080935665

- Difficulty date: August 9, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 26,471 hours, 8,535 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Inoperative
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF TSRA711045 RIGHT CENTER PUMP BOOST PUMP REMOVAL/REPLACEMENT, FOUND LOW PRESSURE LIGHT ON AFTER REPLACEMENT OF PUMP. PERFORMED B737-900 FIM 28-22 TASK 802 AND FOUND LOW PRESSURE SWITCH S155 INOP. GROUNDED - YES. REMOVED AND REPLACED RIGHT CENTER PRESSURE SWITCH REF B737-900 AMM 28-42-11 OPS CHECK GOOD.
